BibTeX record journals/csda/GuWMX14

download as .bib file

@article{DBLP:journals/csda/GuWMX14,
  author    = {Wei Gu and
               Hulin Wu and
               Hongyu Miao and
               Hongqi Xue},
  title     = {Parameter estimation for a type of nonlinear stochastic models observed
               with error},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {79},
  pages     = {113--119},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.csda.2014.05.013},
  doi       = {10.1016/j.csda.2014.05.013},
  timestamp = {Tue, 09 Feb 2021 13:50:45 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/GuWMX14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics